Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Separation in countably paracompact spaces


Author: W. Stephen Watson
Journal: Trans. Amer. Math. Soc. 290 (1985), 831-842
MSC: Primary 54D15; Secondary 03E45, 54A35, 54D18
DOI: https://doi.org/10.1090/S0002-9947-1985-0792831-X
MathSciNet review: 792831
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the question "Are discrete families of points separated in countably paracompact spaces?" in the class of first countable spaces and the class of separable spaces.


References [Enhancements On Off] (What's this?)

  • [1] W. G. Fleissner, Normal Moore spaces in the constructible universe, Proc. Amer. Math. Soc. 46 (1974), 294-298. MR 0362240 (50:14682)
  • [2] -, When is Jones' space normal?, Proc. Amer. Math. Soc. 50 (1975), 375-378. MR 0394583 (52:15384)
  • [3] -, Separation properties in Moore spaces, Fund. Math. 98 (1978), 279-286. MR 0478111 (57:17600)
  • [4] -, Remarks on Suslin properties and tree topologies, Proc. Amer. Math. Soc. 80 (1980), 320-326. MR 577767 (81k:54054)
  • [5] R. Heath, Separation and $ {\aleph _1}$-compactness, Colloq. Math. 12 (1964), 11-14. MR 0167952 (29:5217)
  • [6] T. Jech and K. Prikry, Cofinality of the partial ordering on functions from $ {\omega _1}$ into $ \omega $ under eventual domination, Math. Proc. Cambridge Philos. Soc. 95 (1984), 25-32. MR 727077 (85b:03084)
  • [7] F. B. Jones, Concerning normal and completely normal spaces, Bull. Amer. Math. Soc. 43 (1937), 671-677. MR 1563615
  • [8] T. Przymusinski, Normality and separation in Moore spaces, Set-Theoretic Topology (G. M. Reed, ed.), Academic Press, New York, 1977, pp. 325-337. MR 0448310 (56:6617)
  • [9] G. M. Reed, On normality and countable paracompactness, Fund. Math. 110 (1980), 145-152. MR 600588 (82d:54033)
  • [10] J. Steprans, Some results in set theory, Thesis, University of Toronto, Toronto, 1982.
  • [11] F.D. Tall, Set-theoretic consistency results and topological theorems concerning the normal Moore space conjecture and related problems (Thesis, Univ. of Wisconsin, Madison, 1969), Dissertationes Math. 148 (1977). MR 0454913 (56:13156)
  • [12] -, Weakly collectionwise Hausdorff spaces, Topology Proc. 1 (1975), 295-304. MR 0454914 (56:13157)
  • [13] M. E. Rudin, Lectures on set-theoretic topology, CBMS Regional Conf. Ser. in Math., no. 23, Amer. Math. Soc., Providence, R.I., 1975. MR 0367886 (51:4128)
  • [14] K. Kunen, Set theory, North-Holland, New York, 1980. MR 597342 (82f:03001)
  • [15] W. S. Watson, Locally compact normal spaces in the constructible universe, Canad. J. Math. 34 (1982), 1091-1096. MR 675681 (83k:54021)
  • [16] W. G. Fleissner, Discrete sets of singular cardinality, Proc. Amer. Math. Soc. 88 (1983), 743-745. MR 702311 (84i:54023)
  • [17] Z. Balogh, On countably paracompact, locally compact, submetacompact spaces (preprint).
  • [18] P. Daniels, Manuscript.
  • [19] D. Burke, $ PMEA$ and first countable, countably paracompact spaces, Proc. Amer. Math. Soc. 92 (1984), 455-460. MR 759673 (85h:54032)
  • [20] P. Nyikos, A provisional solution to the normal Moore space problem, Proc. Amer. Math. Soc. 78 (1980), 429-435. MR 553389 (81k:54044)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54D15, 03E45, 54A35, 54D18

Retrieve articles in all journals with MSC: 54D15, 03E45, 54A35, 54D18


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1985-0792831-X
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society